# SDR PNSA970207

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT INDICATE DOWN FINALLY GOT GREEN LIGHT.  CLEANED MUD FROM GEAR WELL, OPS CHECKED OK.
